advertisement
Question
Posted by: tammy | 2004/02/06

Painful piles

Hi doc,
I have been to the doctor about haemrrhoids, and he gave me a script for scheriproct supps and ointment. The medication really works, but the minute I stop taking it, the pain returns. My doctor says that they are very small and hardly noticeable but then why such pain?
It there anything else I can do or any ointment / medicine I can take to relieve the pain? How can I get them to go away. I have spent alot of money already going to the doctor and nothing is working permanently.
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tammy, Sheriproct® is as good a product as any of the others, so if it doesn’t work, changing to a different product will probably also not work. It might be that something else like an anal tear is the matter or that most of the piles are internal and that’s why it doesn’t look so bad from the outside. The best would be to see a surgeon and to have him sort it out for you. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Caz | 2004/02/06

Why dont you get anusol sapositories(i think that`s how you spell it)That really works.I had really bad piles after having my baby and i used anusol and within 2-3 days it was gone!!!!
You can get it any chemist!!!

Good Luck

Reply to Caz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement